# SDR DHL2003804891

- Difficulty date: February 8, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 77,866 hours, 28,485 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Vane
- Part number: 5769933184
- Part serial: NSN
- Condition: Damaged
- Location: Rt Wing
- Part time: 77,866 hours, 28,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OUTBOARD SLOT VANE AT STA XOLDI6.224 HOLES ELONGATED (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW EODHL-030105,ED-3210.  REMOVED FASTENERS IAW SRM 51-1-21 PG 1.  TRIMMED OUT THE DAMAGED SKIN SEGMENT IAW EODHL-030105, ED-3210.  FABRICATED AN EXTERNAL REPAIR DOUBLER (7075-T6-0.071) AND A FILLER (7075-T6-0.063) IAW EODHL-30105, ED-3210.  CLEANED, TREATED AND PRIMED INNER SURFACE IAW SRM 51-1-8B.  APPLIED PRC SEALANT ON FAYING SURFACES IAW SRM 51-1-15 PG 1.  INSTALLED FILLER AND DOUBLER AT RT OUTBOARD SLOT VANE STA XOLDI6.224 WITH NEW FASTENERS IAW EODHL-30105, ED-3210 AND SRM 51-1-21 PG 1.
